# SDR UALA2012022901242

- Difficulty date: February 26, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 43,976 hours, 11,451 cycles
- Engine: Pwa PW4052
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 345
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL 360 AND BLOW WITH THROTTLES SET APPROX 50 PCT THE LEFT DUCT PRESS FLUXES FROM 20-40 PSI.  RPLC'D HIGH STAGE VALVE & HIGH STAGE CONTROLLER.
